On the max-domain of attraction of distributions with log-concave densities
AbstractWe show that both parametric distribution functions appearing in extreme value theory have log-concave densities if the extreme value index [gamma][set membership, variant][-1,0] and that all distribution functions F with log-concave density belong to the max-domain of attraction of the generalized extreme value distribution with [gamma][set membership, variant][-1,0].
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Elsevier in its journal Statistics & Probability Letters.
Volume (Year): 78 (2008)
Issue (Month): 12 (September)
Contact details of provider:
Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- An, Mark Yuying, 1998.
"Logconcavity versus Logconvexity: A Complete Characterization,"
Journal of Economic Theory,
Elsevier, vol. 80(2), pages 350-369, June.
- An, Mark Yuying, 1995. "Logconcavity versus Logconvexity: A Complete Characterization," Working Papers 95-03, Duke University, Department of Economics.
- Mark Bagnoli & Ted Bergstrom, 2005.
"Log-concave probability and its applications,"
Springer, vol. 26(2), pages 445-469, 08.
- Samuel Müller & Houng Chhay, 2011. "Partially smooth tail-index estimation for small samples," Computational Statistics, Springer, vol. 26(3), pages 491-505, September.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).
If references are entirely missing, you can add them using this form.